Back to home page of Hans-Bert Rademacher


Hans-Bert Rademacher

Research Interests

(Pseudo-)Riemannian geometry, Finsler Geometry, Conformal Geometry, Dirac operators,
Morse Theory and Closed Geodesics, Topology of the Free Loop Space

Papers:

  1. Closed geodesics on connected sums and 3-manifolds,
    accepted for publication:
    J. Differential Geom.
    arXiv1809.04588
    (with Iskander A. Taimanov),

  2. Critical values of homology classes of loops and positive curvature,
    accepted for publication:
    J. Differential Geom.
    arXiv1707.09618

  3. Bumpy metrics on spheres and minimal index growth,
     
    J. Fixed Point Theory Appl. 19 (2017) 289-298
    (First Online) doi:10.1007/s11784-016-0354-4
    .,
    Springer Nature SharedIt Link

    arXiv:1608.01937[math.DG]

  4. Solitons of discrete curve shortening,
    Results.Math 71 (2017) 455-482,
    (First Online)  doi:10.1007/s00025-016-0572-5
    ,
    arXiv:1508.07274[math.DG]
    (with Christine Rademacher)

  5. Conformally Einstein product spaces,
    Diff. Geom. Appl. 49 (2016) 65-96,
    doi: 10.1016/j.difgeo.2016.07.005

    ar
    Xiv:1607.03332[math.DG]
    (with Wolfgang Kühnel)

  6. Conformally Einstein spaces revisited.
    In:
    Pure and Applied Differential Geometry PADGE 2012, In Memory of Franki Dillen,
    J.Van der Veken, I.Van de Woestyne, L.Verstraelen, L.Vrancken (eds.),
    Shaker Verlag Aachen 2013, 161--167,
    (with Wolfgang Kühnel)

  7. Resonance for loop homology of spheres. (with Nancy Hingston)
    J. Differential Geom. 93 (2013) 133--174 Article arXiv

  8. An equivariant CW complex for the free loop space of a Finsler manifold.
    In:
    Progress in Variational Methods,
    Nankai Ser.Pure.Appl.Math. Theor.Phys., vol. 7,
    ed. by Chungen Liu and Yiming Long,
    Proc.Intern.Conf. on Variational Methods, Tianjin, May 2009,
    World Scientific, Singapore 2011, 187--194 PDF

  9. The second closed geodesic on Finsler spheres of dimension n>2
    Trans. American Math. Soc. 362 (2010) 1413-1421 DOI   arXiv

  10. Finsler conformal Lichnerowicz-Obata conjecture.
    (La conjecture de Lichnerowicz-Obata sur les transformations
    conformes des variétés Finslériennes).
    Annales Inst. Fourier 59 (2009) 937-949
    (with V.S.Matveev, M.Troyanov, A.Zehgib) DOI   arXiv

  11. Einstein spaces with a conformal group
    Results in Math. 56 (2009) 421 - 444
    (special volume dedicated to Katsumi Nomizu)
    (with Wolfgang Kühnel) DOI  PDF

  12. The length of a shortest geodesic loop.
    Compt. Rend. Acad. Sci. Paris Sér. I, 346 (2008) 763-765  arXiv

  13. Conformal transformations of pseudo-Riemannian manifolds.
    In:
    Recent developments in Pseudo-Riemannian geometry.
    Eds.: D.Alekseevsky, H. Baum, ESI Lect. Math. Phys.
    EMS Publ. House Zürich 2008
    (with Wolfgang Kühnel) PDF

  14. The second closed geodesic on complex projective planes
    Front. Math. China 3 (2008) 253-258 DOI PDF

  15. Liouville's theorem in conformal geometry (with Wolfgang Kühnel)
    J. Math. pures appl. 88 (2007) 251-260 (ESI-preprint 1862) PDF

  16. A singularity theorem for twistor spinors.
    Annales de l'Inst. Fourier, Grenoble 57 (2007) 1135-1159
    (with F.Belgun, N.Ginoux)  arXiv

  17. Existence of closed geodesics on positively curved Finsler manifolds.
    Erg. Th. & Dyn. Syst. 27 (2007) 251-260 DOI arXiv

  18. Non-reversible Finsler metrics of positive curvature.
    In:
    A sampler of Riemann-Finsler geometry.
    Eds.: D.Bao, R.Bryant, S.S.Chern, Z.Shen,
    Math.Sciences Res. Inst. Series 50, Cambridge Univ. Press 2004, 261-302

  19. Conformal geometry of gravitational plane waves.
    Geom.Ded. 109 (2004) 175-188 DOI  PDF
    (with Wolfgang Kühnel)

  20. A sphere theorem for non-reversible Finsler metrics.
    Math. Ann. 328 (2004) 373-387DOI PDF

  21. Conformal Ricci collineations of space-times.
    Gen. Rel. Grav. 33 (2001) 1905-1914 PDF
    (with Wolfgang Kühnel)

  22. Asymptotically Euclidean ends of Ricci flat manifolds, and conformal inversion.
    Math. Nachr. 219 (2000) 125-134  PDF.

  23. Conformal Killing fields in space times.
    Proc. Intl. Sem. Current topics in mathematical cosmology, Potsdam 1998.
    M.Rainer, H.J.Schmidt (eds.) World Scientific PC, Sinagpore 1999, 433-437
    (with Wolfgang Kühnel)

  24. Asymptotically Euclidean manifolds and twistor spinors. Comm. Math. Phys. 196 (1998) 67-76  PS
    (with Wolfgang Kühnel)

  25. Essential conformal fields in pseudo-Riemannian geometry, II.
    J. Math. Sci. Univ. Tokyo 4 (1997) 649--662
    (with Wolfgang Kühnel)

  26. Twistor spinors on conformally flat manifolds.
    Illinois J. Math. 41 (1997) 495-503
    (with Wolfgang Kühnel)

  27. Conformal vector fields on pseudo-Riemannian spaces.
    Diff.Geom. Appl. 7 (1997) 237-250
    (with Wolfgang Kühnel)

  28. Conformal completion of U(n)-invariant Ricci-flat Kähler metrics at infinity.
    Zeitschr. Anal. Anw. 16 (1997) 113-117
    (with Wolfgang Kühnel)

  29. Oscillator and pendulum equation on pseudo-Riemannian spaces.
    Tôhoku Math. J. 48 (1996) 601-612
    (with Wolfgang Kühnel)

  30. Oscillator and pendulum equation on pseudo-Riemannian manifolds,
    and conformal vector fields.
    In:
    Geometry and topology of submanifolds, VII,
    Differential geometry in honour of Katsumi Nomizu.
    Eds.: F.Dillen et al.,
    World Scientific Publ. Singapore (1995) 159-163
    (with Wolfgang Kühnel)

  31. Twistor spinors and gravitational instantons.
    Lett. Math. Phys. 38 (1996) 411-419
    (with Wolfgang Kühnel)

  32. Essential conformal fields in pseudo-Riemannian geometry.
    J. Math. pures appl. 74 (1995) 453-481
    (with Wolfgang Kühnel)  PDF

  33. Conformal diffeomorphisms preserving the Ricci tensor.
    Proc. Amer. Math. Soc. 123 (1995) 2841-2848
    (with Wolfgang Kühnel)

  34. Twistor spinors with zeros.
    Intern. J. Math. 5 (1994) 877-895
    (with Wolfgang Kühnel)

  35. Twistor spinors with zeros and conformal flatness.
    Compt. Rend. Acad. Sci. Paris Sér. I 318 (1994) 237-240
    (with Wolfgang Kühnel)

  36. The Fadell-Rabinowitz index and closed geodesics.
    J. London Math. Soc. 50 (1994) 609-624 DOI PDF

  37. On a generic property of geodesic flows.
    Math. Ann. 298 (1994) 101-116  PDF

  38. Morse-Theorie und Geschlossene Gedätische.
    Habilitationsschrift, Bonn 1991 = Bonner Math. Schr. 229 (1992)

  39. Generalized Killing spinors with imaginary Killing function
    and conformal Killing fields.
    In: Global Differential Geometry and Global Analysis, Proc. Berlin 1990,
    Springer Lect. Notes Math.
    1481 (1991) 192-198

  40. On the number of closed geodesics on the 2-torus.
    Arch. Math. 56 (1991) 386-393

  41. Metrics with only finitely many isometry invariant geodesics.
    Math. Ann. 284 (1989) 391-407

  42. On the average indices of closed geodesics.
    J. Diff. Geom. 29 (1989) 65-83 Project Euclid

  43. On the equivariant Morse chain complex of the space of closed curves.
    Math. Zeitschr. 201 (1989) 279-302

  44. Conformal and isometric immersions of conformally flat Riemannian manifolds
    into spheres and Euclidean spaces.
    In:
    Conformal Geometry. Eds.: R.S.Kulkarni, U.Pinkall. Aspects Math. E 12,
    Vieweg Verlag Braunschweig (1988) 191-216

  45. Der Äquivariante Morse-Kettenkomplex des Raums der geschlossenen Kurven.
    Dissertation Bonn 1986 = Bonner Math. Schr. 178 (1987)

  46. On the number of closed geodesics on projective spaces.
    Math. Zeitschr. 186 (1984) 265-271

Editorial Work

  1. European Journal of Mathematics, Volume 3, Issue 4 (December 2017),
    Special issue:
    Finsler Geometry, New Methods and Perspectives
    Editors: Vladimir S. Matveev, Athanase Papdopoulos, Hans-Bert Rademacher,
    Sorin V. Sabau  Foreword

Talk/Slides

Slides of the minicourse
Closed Geodesics and the Free Loop Space
Workshop on Symplectic Dynamics and Hamiltonian Systems
Chern Institute of Mathematics, Nankai Univ., Tianjin,
May 2014


2020-01-08
Back to home page of Hans-Bert Rademacher